A study published in Translational Research has linked testosterone boosters to serious side effects, including pulmonary embolism. According to the study, testosterone boosters can increase the risk of developing blood clots. Blood clots can lead to pulmonary embolism in as little as one month after beginning testosterone therapy.
Pulmonary embolism occurs when a blood clot travels from the legs and causes an obstruction in the pulmonary artery. The obstruction prevents the spread of oxygenated blood throughout the body and starves the body of the oxygen it needs to function.
Testosterone boosters linked to pulmonary embolism include:
- Bio-T Gel
If you or a loved one experienced a heart attack, stroke, or other testosterone side effects, you may be eligible to file a lawsuit. Contact the testosterone treatment lawyers at Hissey Kientz, LLP for a free case evaluation. You can reach us by calling toll-free at 1-866-275-4454, or by filling out our free contact form on the right of this page.